A subscription is required to access this article.
In this paper we introduce the classes of Lorentz nuclear homogeneous polynomials and characterize their duals. These type of results are related to the study of convolution equations and Malgrange-type theorems on infinite-dimensional Banach spaces.
Cite this article
Vinícius Vieira Fávaro, Mário Carvalho Matos, Daniel Pellegrino, On Lorentz nuclear homogeneous polynomials between Banach spaces. Port. Math. 67 (2010), no. 4, pp. 413–435DOI 10.4171/PM/1871